CSpace

Browse/Search Results:  1-10 of 173 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL SMOOTH SOLUTION FOR THE SIPN-POLARIZED TRANSPORT EQUATION WITH LANDAU-LIFSHITZ-BLOCH EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 7, 页码: 2825-2840
Authors:  Guo, Boling;  Li, Fangfang
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Spin-polarized transport equation  Landau-Lifshitz theory  Landau-Lifshitz-Bloch equation  temperature-dependent magnetic theory  global solution  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
Striated Regularity of 2-D Inhomogeneous Incompressible Navier-Stokes System with Variable Viscosity 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2020, 卷号: 376, 期号: 1, 页码: 385-439
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2020, 卷号: 22, 期号: 2, 页码: 21
Authors:  Zhang, Xinqiu;  Zhang, Zhitao
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Schrodinger system  linear and nonlinear couplings  uniqueness  synchronized solution  
Incompressible inhomogeneous fluids in bounded domains of R-3 with bounded density 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 278, 期号: 5, 页码: 36
Authors:  Farwig, Reinhard;  Qian, Chenyin;  Zhang, Ping
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Incompressible inhomogeneous fluid  Bounded domain  Bounded density  Existence and uniqueness  
On local strong and classical solutions to the three-dimensional barotropic compressible Navier-Stokes equations with vacuum 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Huang, Xiangdi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  vacuum  strong solutions  classical solutions  
Existence of smooth solutions for the compressible barotropic Navier-Stokes-Korteweg system without increasing pressure law 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Huang, Feimin;  Hong, Hakho;  Shi, Xiaoding
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
compressible Navier-Stokes-Korteweg system  existence  uniqueness  Van der Waals gas  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Rigidity theorem for harmonic maps with complex normal boundary conditions 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 18
Authors:  Li, Song-Ying;  Luo, Jie
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Harmonic maps  Pluriharmonic maps  Rigidity theorem  Neumann problem  
GLOBAL SMOOTH SOLUTION FOR THE COMPRESSIBLE LANDAU-LIFSHITZ-BLOCH EQUATION 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2019, 卷号: 9, 期号: 6, 页码: 2454-2463
Authors:  Guo, Boling;  Li, Fangfang
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Landau-Lifshitz-Bloch equation  compressible model  global solution